Skip to main content
Log in

Anneaux locaux à type de module borné

  • Published:
Arkiv för Matematik

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Bibliographie

  1. Fuchs, L. etSalce, L.,Modules over Valuation Domains, Lecture Notes in Pure and Appl. Math.97, Marcel Dekker, New York, 1985.

    MATH  Google Scholar 

  2. Gill, D. T., Almost valuation rings,J. London Math. Soc. 4 (1971), 140–146.

    MathSciNet  Google Scholar 

  3. Klatt, G. B. andLevy L. S., Pre-self injectives rings,Trans. Amer. Math. Soc. 137 (1969), 407–419.

    Article  MathSciNet  Google Scholar 

  4. Lafon, J. P., Anneaux locaux commutatifs sur lesquels tout module de type fini est somme directe de modules monogènes,J. Algebra 17 (1971), 571–591.

    Article  MathSciNet  Google Scholar 

  5. Midgarden, B. andWiegand, S., Commutative rings of bounded module type,Comm. Algebra 9 (1981), 1001–1025.

    MathSciNet  Google Scholar 

  6. Salce, L. andZanardo, P., Finitely generated modules over valuation rings,Comm. Algebra 12 (1984), 1795–1812.

    MathSciNet  Google Scholar 

  7. Vãmos, P., Decomposition problems for modules over valuation domains,J. London Math. Soc. 41 (1990), 10–26.

    MathSciNet  Google Scholar 

  8. Warfield, R. B. J., Purity and algebraic compactness for modules,Pacific J. Math. 28 (1969), 699–719.

    MathSciNet  Google Scholar 

  9. Warfield, R. B. J., Decomposability of finitely presented modules,Proc. Amer. Math. Soc. 25 (1970), 167–172.

    Article  MathSciNet  Google Scholar 

  10. Zanardo, P., Valuation domains of bounded module type,Arch. Math. 53 (1989), 11–19.

    Article  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Couchot, F. Anneaux locaux à type de module borné. Ark. Mat. 34, 65–72 (1996). https://doi.org/10.1007/BF02559507

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02559507

Navigation